Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 14, NWS Dodge City, KS

April 12, 20154 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 12, 2015, 1:12 AM CDT for 4 counties in Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2015, 1:12 AM CDT (06:12 UTC)
Expired
Apr 12, 2015, 1:45 AM CDT
In force
33 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Finney County, KS, Hodgeman County, KS, Lane County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 65 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1269 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WUUS53 KDDC 120612
SVRDDC
KSC055-083-101-171-120700-
/O.NEW.KDDC.SV.W.0014.150412T0612Z-150412T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
112 AM CDT SUN APR 12 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...
  NORTHEASTERN FINNEY COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHERN LANE COUNTY IN WEST CENTRAL KANSAS...
  SOUTHEASTERN SCOTT COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 200 AM CDT

* AT 111 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  SOUTHEAST OF FRIEND...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DIGHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3814 10014 3806 10068 3822 10083 3851 10044
TIME...MOT...LOC 0611Z 241DEG 37KT 3816 10072 

HAIL...1.00IN
WIND...60MPH

$$

JJOHNSON
2 follow-up statements
587 
WWUS53 KDDC 120632
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
132 AM CDT SUN APR 12 2015

KSC171-120642-
/O.CAN.KDDC.SV.W.0014.000000T0000Z-150412T0700Z/
SCOTT KS-

132 AM CDT SUN APR 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3814 10014 3811 10041 3837 10061 3851 10044
TIME...MOT...LOC 0632Z 240DEG 10KT 3827 10042 

$$

KSC055-083-101-120700-
/O.CON.KDDC.SV.W.0014.000000T0000Z-150412T0700Z/
HODGEMAN KS-FINNEY KS-LANE KS-
132 AM CDT SUN APR 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR WEST CENTRAL HODGEMAN...NORTHEASTERN FINNEY AND SOUTHERN LANE
COUNTIES...

AT 132 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST
OF ALAMOTA...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DIGHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3814 10014 3811 10041 3837 10061 3851 10044
TIME...MOT...LOC 0632Z 240DEG 10KT 3827 10042 

HAIL...1.00IN
WIND...60MPH

$$

JJOHNSON
269 
WWUS53 KDDC 120645
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
145 AM CDT SUN APR 12 2015

KSC055-083-101-120655-
/O.CAN.KDDC.SV.W.0014.000000T0000Z-150412T0700Z/
HODGEMAN KS-FINNEY KS-LANE KS-
145 AM CDT SUN APR 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HODGEMAN...
NORTHEASTERN FINNEY AND SOUTHERN LANE COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3814 10014 3811 10041 3837 10061 3851 10044
TIME...MOT...LOC 0644Z 241DEG 37KT 3834 10027 

$$

JJOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 12:00 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 12, 12:00 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
1200 AM CDT SUN APR 12 2015

...UPDATED AVIATION...

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 350 PM CDT SAT APR 11 2015

THE BEST CHANCE FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING APPEARS TO BE CONFINED TO THE FAR SOUTHWEST CORNER OF KANSAS
SOUTH AND WEST OF HIGHWAY 50 AND HIGHWAY 83. THE SPC MESOANALYSIS
PAGE IS SHOWING SURFACE BASED CAPE VALUES RISING INTO THE
1000-1500 J/KG RANGE OVER FAR SOUTHEAST COLORADO WHERE STRONGER
AFTERNOON HEATING HAS BEEN OCCURRING. INSTABILITY DROPS OFF FAIRLY
RAPIDLY FARTHER EAST INTO SOUTHWEST KANSAS.

THUNDERSTORMS ARE BEGINNING TO FIRE OUT ALONG THE DRYLINE AXIS THIS
AFTERNOON. THESE STORMS SHOULD BE ABLE TO MOVE INTO FAR SOUTHWEST
KANSAS INTO THIS EARLY EVENING BUT THINK THAT THE SEVERE THREAT
SHOULD DIMINISH WITH THE LOSS OF DAYTIME HEATING. THE NAM AND GFS
SHOW THAT SCATTERED SHOWERS AND THUNDERSTORMS COULD PERSIST ACROSS
SOUTHWEST INTO CENTRAL KANSAS INTO THE LATE EVENING AND OVERNIGHT
HOURS BEFORE DIMINISHING LATER TONIGHT. THIS WOULD MAKE SENSE AS
THE UPPER LEVEL SUPPORT FROM THE LEFT EXIT REGION OF THE UPPER JET
COMBINED WITH THE MID LEVEL WARM ADVECTION PROPAGATE EAST
OVERNIGHT. LATER TONIGHT, LOW STRATUS IS PROGGED TO DEVELOP OVER
NEARLY ALL BUT THE FAR SOUTHWEST PART OF THE AREA.

ON SUNDAY A SURFACE TROUGH WILL MOVE THROUGH WESTERN KANSAS TO CENTRAL
KANSAS BY AFTERNOON. THIS WILL SWEEP THE LOW CLOUDINESS OUT OF THE
AREA AS WINDS BECOME WEST TO NORTHWEST BEHIND THE TROUGH AND PUSH
DRIER AIR INTO THE REGION. THUNDERSTORM CHANCES WILL INCREASE AGAIN
MAINLY OVER SOUTH CENTRAL KANSAS LATE SUNDAY AFTERNOON IN THE VICINITY
OF THE TROUGH.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 321 PM CDT SAT APR 11 2015

AN UPPER LEVEL SHORTWAVE MOVING THROUGH THE NORTHERN PLAINS WITH
MID TO LOWER LEVEL MOISTURE IN PLACE WILL ALLOW A FEW
THUNDERSTORMS TO FORM ACROSS CENTRAL AND SOUTH CENTRAL KANSAS LATE
SUNDAY EVENING INTO SUNDAY NIGHT. A FEW OF THESE THUNDERSTORMS
COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN CONCERN. OTHERWISE EXPECT PARTLY CLOUDY SKIES OVER
WEST CENTRAL AND SOUTHWEST KANSAS WITH INCREASING CLOUDINESS
ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. IN ADDITION, A COLD FRONT
AT THE SURFACE IS ALSO EXPECTED TO MOVE THROUGH THE AREA SUNDAY
EVENING SHIFTING SOUTHERLY WINDS TO MORE OF A NORTHERLY DIRECTION
FOR THE REMAINDER OF THE NIGHT.

MEANWHILE, AN UPPER LEVEL LOW ABOVE THE SOUTHERN ROCKIES AND
NORTHERN MEXICO SUNDAY NIGHT WILL MOVE INTO WESTERN TEXAS ON
MONDAY THEN CURL NORTHEASTWARD INTO OKLAHOMA MONDAY NIGHT. THE LOW
THEN WEAKENS INTO AN OPEN WAVE TUESDAY AS IT BECOMES ABSORBED INTO
THE NEXT SYSTEM ENTERING THE INTERMOUNTAIN WEST. MID TO LOWER
LEVEL MOISTURE WILL BE AMPLE ACROSS THE SOUTHERN PLAINS MONDAY
INTO MONDAY NIGHT WITH THUNDERSTORMS FIRING OFF ALONG THE
AFOREMENTIONED COLD FRONT. SOME MID LEVEL MOISTURE COULD LINGER
ALONG THE KS/OK BORDER DURING THIS TIME FRAME WITH MOSTLY CLOUDY
SKIES. OTHERWISE SKIES WILL CONTINUE TO BE PARTLY CLOUDY ACROSS
THE REMAINDER OF THE CWA. A FEW THUNDERSTORMS MAY THEN BE POSSIBLE
ACROSS SOUTH CENTRAL KANSAS TUESDAY AS THE STORM SYSTEM CURLS
NORTHWARD, BUT MOST OF THE AREA SHOULD REMAIN DRY. WINDS MONDAY
THROUGH TUESDAY WILL GENERALLY BE FROM AN EASTERLY DIRECTION AS
THE MAIN SURFACE CIRCULATION REMAINS SOUTH OF THE CWA.

NEXT WE FOCUS ON THE UPPER LEVEL SHORTWAVE INTENSIFYING ABOVE THE
INTERMOUNTAIN WEST TUESDAY NIGHT AS IT BECOMES AN UPPER LEVEL LOW
ACROSS THE CENTRAL ROCKIES WEDNESDAY BEFORE SLIDING INTO THE
SOUTHERN ROCKIES THURSDAY. THIS LOW THEN EJECTS EASTWARD ACROSS
THE SOUTHERN PLAINS THURSDAY NIGHT INTO FRIDAY BEFORE EXITING THE
AREA BY FRIDAY NIGHT. TOWARDS THE SURFACE, AN AREA OF LOW PRESSURE
WILL INTENSIFY ACROSS EASTERN COLORADO AS THIS SYSTEM APPROACHES
SHIFTING WINDS TO MORE OF A SOUTHERLY DIRECTION. PRECIPITATION
CHANCES FIRST INCREASE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS
TUESDAY NIGHT THEN SPREAD ACROSS THE REMAINDER OF THE CWA
WEDNESDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
AND THURSDAY WITH RAIN SHOWERS BEING MORE LIKELY THURSDAY NIGHT
INTO FRIDAY. CLOUDS WILL INCREASE IN COVERAGE THROUGH THIS TIME
FRAME WITH MOSTLY CLOUDY SKIES EXPECTED WEDNESDAY NIGHT THROUGH
THURSDAY.

AS FOR TEMPERATURES, HIGHS MONDAY THROUGH WEDNESDAY LOOK TO RANGE
FROM THE MID 60S TO LOWER 70S. LOWS WILL GENERALLY BE IN THE 40S
WITH THE EXCEPTION OF SUNDAY NIGHT WHEN LOWER 50S WILL BE POSSIBLE
ACROSS SOUTH CENTRAL KANSAS. THE COOLEST DAY OF THE WEEK LOOKS TO
BE ON THURSDAY WITH LOWS THURSDAY MORNING RANGING FROM THE UPPER
30S ACROSS FAR WESTERN KANSAS TO MID 40S ACROSS SOUTH CENTRAL
KANSAS AND HIGHS DURING THE AFTERNOON THURSDAY LOOK TO ONLY REACH
INTO THE LOWER TO MID 60S. HIGHS IN THE MID TO UPPER 60S ARE THEN
FORECASTED ON FRIDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1200 AM CDT SUN APR 12 2015

IFR CIGS POSSIBLE THIS MORNING IN ASSOCIATION WITH LOW CLOUDS, BR,
AND REDUCED VISIBILITIES. CONDITIONS WILL IMPROVE TO MVFR OR VFR
TOWARDS 15Z. WINDS WILL BE SOUTHERLY 10-20 KT AND THEN SWITCH
SOUTHWESTERLY 5-15 KT BY MID MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  53  81  48  67 /  20  10  20  10
GCK  50  81  44  67 /  20  10  10  10
EHA  48  81  46  64 /  30  10  10  20
LBL  52  83  48  67 /  30  10  20  20
HYS  54  80  44  68 /  40  20  10  10
P28  55  79  52  70 /  40  50  50  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...GERARD
LONG TERM...HOVORKA_42
AVIATION...SUGDEN
Hazardous weather outlook, Apr 11, 3:10 AM CDT, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
310 AM CDT SAT APR 11 2015

KSZ030-031-043>046-061>066-074>081-084>090-120815-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
310 AM CDT SAT APR 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHWEST
KANSAS THIS AFTERNOON AND EVENING WITH THE POTENTIAL FOR QUARTER
TO GOLF BALL SIZE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL AND EASTERN PORTIONS
OF SOUTHWEST KANSAS SUNDAY. ANY STORM THAT DEVELOPS MAY BE CAPABLE
OF PRODUCING UP TO QUARTER SIZE HAIL AND GUSTY WINDS IN EXCESS OF
50 MPH.

THUNDERSTORMS WILL BE POSSIBLE AGAIN TOWARD THE MIDDLE PART OF
NEXT WEEK. HOWEVER, IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR
SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...GENERALLY SOUTHWEST OF A SCOTT CITY TO COLDWATER LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

32

In the hours before

Local storm report, Apr 11, 8:35 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
835 PM CDT SAT APR 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             8 S ULYSSES             37.46N 101.36W
04/11/2015  E1.00 INCH       GRANT              KS   EMERGENCY MNGR

            HAIL COVERING THE GROUND.

&&

WHOVORKA
Special weather statement, Apr 11, 8:36 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
836 PM CDT SAT APR 11 2015

KSZ061-074-120215-
HAMILTON KS-STANTON KS-
836 PM CDT SAT APR 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAMILTON AND
NORTHEASTERN STANTON COUNTIES UNTIL 915 PM CDT/815 PM MDT/...

AT 835 PM CDT /735 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHWEST OF JOHNSON CITY...MOVING EAST AT 15
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY AND BIG BOW.

LAT...LON 3754 10180 3766 10188 3781 10154 3755 10154
TIME...MOT...LOC 0135Z 248DEG 11KT 3761 10178

FINCH
Local storm report, Apr 11, 8:52 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
852 PM CDT SAT APR 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             6 NNE JOHNSON CITY      37.65N 101.72W
04/11/2015  M0.75 INCH       STANTON            KS   PUBLIC

&&

06
Local storm report, Apr 11, 9:14 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
914 PM CDT SAT APR 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             9 WNW MOSCOW            37.37N 101.36W
04/11/2015  E0.88 INCH       STEVENS            KS   TRAINED SPOTTER

            THE REPORT WAS RELAYED BY EMERGENCY MANAGEMENT.

&&

LEE
Special weather statement, Apr 11, 9:47 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
947 PM CDT SAT APR 11 2015

KSZ062-063-075-076-120330-
KEARNY KS-GRANT KS-HASKELL KS-FINNEY KS-
947 PM CDT SAT APR 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...NORTHWESTERN
HASKELL...SOUTHWESTERN FINNEY AND SOUTHEASTERN KEARNY COUNTIES UNTIL
1030 PM CDT...

AT 947 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF HICKOK...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
GRANT...NORTHWESTERN HASKELL...SOUTHWESTERN FINNEY AND SOUTHEASTERN
KEARNY COUNTIES.

LAT...LON 3762 10126 3774 10126 3780 10088 3774 10088
      3774 10089 3773 10088 3757 10088
TIME...MOT...LOC 0247Z 268DEG 24KT 3768 10119

FINCH
Special weather statement, Apr 12, 12:56 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1256 AM CDT SUN APR 12 2015

KSZ043-044-063-120645-
SCOTT KS-LANE KS-FINNEY KS-
1256 AM CDT SUN APR 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FINNEY...SOUTHWESTERN
LANE AND SOUTHEASTERN SCOTT COUNTIES UNTIL 145 AM CDT...

AT 1256 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF GARDEN CITY...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY.

LAT...LON 3797 10090 3814 10101 3841 10061 3812 10041
TIME...MOT...LOC 0556Z 241DEG 26KT 3811 10087

JJOHNSON

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:20 PM CDTTornado WarningDDCMorton, Stanton40 min
Apr 11, 7:51 PM CDTTornado WarningDDCGrant, Morton, Stanton, Stevens39 min
Apr 11, 8:29 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens46 min
Apr 11, 8:36 PM CDTSpecial Weather StatementDDCStanton39 min
Apr 11, 8:45 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton23 min
Apr 11, 9:47 PM CDTSpecial Weather StatementDDCHaskell43 min
Apr 11, 9:51 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny33 min
Apr 12, 12:56 AM CDTSpecial Weather StatementDDCFinney49 min
Apr 12, 1:42 AM CDTSpecial Weather StatementDDCFinney48 min
Apr 12, 1:47 AM CDTSpecial Weather StatementDDCNess43 min
Apr 12, 2:29 AM CDTSpecial Weather StatementDDCNess46 min
Apr 12, 3:00 AM CDTSpecial Weather StatementDDCRush45 min
Apr 12, 3:19 AM CDTSpecial Weather StatementDDCEllis56 min
Apr 12, 5:42 PM CDTSpecial Weather StatementDDCPawnee48 min
Apr 12, 5:46 PM CDTSpecial Weather StatementDDCEdwards44 min
Apr 12, 5:48 PM CDTSpecial Weather StatementDDCClark42 min
Apr 12, 6:26 PM CDTSpecial Weather StatementDDCStafford64 min
Apr 12, 6:46 PM CDTSpecial Weather StatementDDCEdwards59 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.